Apr 04, 2010 - 11:10 am
I was diagnosed stage III gastric cancer last Nov and had surgery same month (85% stomach and 3 cm of esophagus). Chemo started 12/28/09 (My chemo is ECF regimen, epirubicin, cisplatin, and continuous 5-FU). and after 3 cycles of chemo (9 weeks total) and one week break with only 5-FU, I'm on radiation now for about 3 weeks (still with continous 5-FU.)
I currently experience much more "side effects" (nausea, no appetite, bad fatigue) compared with the time I had chemo only. My esophagus feels discomfort whenever I swallow, my entire stomach area feels bad too. I'm not sure if this is from radiation or could it be something else going on. (I had one endoscropy in February and doctor found no cancer from biopsy). My oncology nurses said they don't have it often that patients complain about radiation more than chemo. But this is my case.
I'm wondering if there is anyone had similar experience as I did? or partial experience?